# SDR DL72S990477

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Airstair Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND SKIN CRACKED - EMPENNAGE EXIT, LOC AT FWD RT CORNER OF AFT AIRSTAIRS CUTOUT.  FABRICATED DOUBLER PER MM 53-30-00 PG 803.  STOP DRILLED CRACK, INSTALLED DOUBLER.
